# SDR 05FDEA00205

- Difficulty date: January 31, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11
- Aircraft serial: 48444
- Aircraft time: 65,307 hours, 10,929 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing Box
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE PASSENGER TO FRIGHT CONVERSION: FOUND MANY SEVERE CORROSION ON UPPER SKIN OF THE CTR BOX WING LT SIDE STA 1199;1219 AND 1229 X= 100 RH SIDE STA 1199;1219 AND 1229  X=-100.  REMOVE FASTENERS IN THE AFFECTED AREA, REMOVED CORROSION PER SRM 57-20-00 VOL II FIG 12, PERFORMED HFEC SHOT PEEN THE REWORKED AREA PER MD11-SRM HFEC TO INSURE NO CRACK.  INSTALLED 1 FIRST O/O FASTENERS AND APPLIED SEALANT AND FUEL VAPOR BARRIER COATING.
